The Number of Spanning Trees of the Regular Networks

C. S. Yang, J. F. Wang, J. Y. Lee, F. T. Boesch

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


The classic theorem on graphs and matrices is the Matrix-Tree Theorem, which gives the number of spanning trees t{G) of any graph G as the value of a certain determinant. However, in this paper, we will derive a simple formula for the number of spanning trees of the regular networks.

Original languageEnglish
Pages (from-to)185-200
Number of pages16
JournalInternational Journal of Computer Mathematics
Issue number3-4
Publication statusPublished - 1988 Jan

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'The Number of Spanning Trees of the Regular Networks'. Together they form a unique fingerprint.

Cite this